# SDR CA140408010

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2200 · Auto Flight System
- Part: Director
- Condition: Failed
- Location: Flight Controls
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CAPTAIN REPORTED ON CLIMBOUT AT APPROX FL300, THE ACFT PITCHED UP UNCOMMANDED DURING SPEED BUG TRANSITION INDICATING ALT CAP ON THE FMA, FLIGHT MODE ANNUNCIATOR, WHILE CLIMBING TO FL360.
